General

陈凌 女 数学科学学院
Email:    chenling2013 AT ucas.ac.cn
Telephone:
Address: 
Postcode: 101408

部门/实验室:数学科学学院

Research Areas

   

Education

   

Experience

   
Work Experience
   
Teaching Experience
   

Honors & Distinctions

   

Publications

   
Papers
1. Ling Chen, Twisted Hamiltonian Lie algebras and their multiplicity-free representations, Acta Mathematica Sinica, English Series 27(1) (2011), 45-72.
2. Ling Chen, Multiplicity-one representations of divergence-free Lie algebras, Journal of Algebra 352 (2012), 1-61.
3. Ling Chen, Generalized multiplicity-free representations of nongraded divergence-free Lie algebras, Journal of Lie Theory 23(2) (2013), 507-549. 
4. Ling Chen, On axiomatic approaches to intertwining operator algebras, to appear in Communications in Contemporary Mathematics, 2015.
5. Ling Chen, An S3-symmetry of the Jacobi identity for intertwining operator algebras, New York Journal of Mathematics 21(2015), 657-698.

Research Interests

   

Conferences

   

Collaboration

   

Students